# SDR SWIA2018110545242

- Difficulty date: September 19, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON THE LH ENGINE THAT NEEDS TO BE REPAIRED. (C-CHECK) RO: 11/1/2018. DENT REPAIRED REF REO 670-54-21-1310. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
